# SDR SWIA200922746

- Difficulty date: October 4, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,041 hours, 31,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SERVICE DOOR INOP.  (FLT 4865)  REPLACED LIGHT ASSEMBLY.
